# SDR SIMA951222

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 274
- System (JASC): 2121 · Air Distribution Fan
- Part: Extract Fan
- Part number: 011260100
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3863 - DURING TAXI OUT 'SMELLED SOMETHING BURNING IN COCKPIT, NO VISUAL OF SMOKE'.  RETURNED TO GATE.  MTX REPLACED EXTRACTION FAN.  AIRCRAFT RETURNED TO SERVICE.  (X)
